Maximum likelihood equilibria of random games

P.E.M. Borm, R. Cao, I. García-Jurado

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)77-84
Number of pages8
JournalOptimization
Volume35
Issue number1
Publication statusPublished - 1995

Cite this

Borm, P. E. M., Cao, R., & García-Jurado, I. (1995). Maximum likelihood equilibria of random games. Optimization, 35(1), 77-84.
Borm, P.E.M. ; Cao, R. ; García-Jurado, I. / Maximum likelihood equilibria of random games. In: Optimization. 1995 ; Vol. 35, No. 1. pp. 77-84.
@article{6ff661187da749d58309d1a59936cef6,
title = "Maximum likelihood equilibria of random games",
author = "P.E.M. Borm and R. Cao and I. Garc{\'i}a-Jurado",
note = "Pagination: 8",
year = "1995",
language = "English",
volume = "35",
pages = "77--84",
journal = "Optimization",
issn = "0233-1934",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

Borm, PEM, Cao, R & García-Jurado, I 1995, 'Maximum likelihood equilibria of random games', Optimization, vol. 35, no. 1, pp. 77-84.

Maximum likelihood equilibria of random games. / Borm, P.E.M.; Cao, R.; García-Jurado, I.

In: Optimization, Vol. 35, No. 1, 1995, p. 77-84.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Maximum likelihood equilibria of random games

AU - Borm, P.E.M.

AU - Cao, R.

AU - García-Jurado, I.

N1 - Pagination: 8

PY - 1995

Y1 - 1995

M3 - Article

VL - 35

SP - 77

EP - 84

JO - Optimization

JF - Optimization

SN - 0233-1934

IS - 1

ER -

Borm PEM, Cao R, García-Jurado I. Maximum likelihood equilibria of random games. Optimization. 1995;35(1):77-84.